# SDR CA120817001

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5317A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 205030207005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP LT LONGERON ON ACFT LOCATED IN AFT COMPARTMENT WAS CRACKED BEHIND DOUBLER ON TOP LT TAILBOOM ATTACHMENT.  CRACK WAS FOUND DURING DAILY INSPECTION, MACHINE WAS FLOWN TO ACFT SERVICE CENTER WERE LONGERON WAS REPLACED.
